# SDR DALA13042385638

- Difficulty date: September 2, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 55,775 hours, 19,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 21ABC AND SEAT 22DEF INOPERATIVE.  FOUND FUSE OPEN OF POWER SUPPLY "M10567".  REPLACED FUSE AND OPS CHECKED OK IAW AMM 33-51.  ACFT OK FOR SVC.
